# SDR SWIA200718432

- Difficulty date: July 4, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft time: 12,803 hours, 11,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER EXIT ROW INOP.  REPLACED THE NR 2 AND NR 3 BATTERY CHARGERS AND DIODE ASSEMBLY IAW AMM 33-51-05.  OPS CHECK GOOD.
